# SDR ZW0A0201601

- Difficulty date: February 7, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C FOUND CABIN STA 1338 LONGERON 18R, FRAME HAS CORROSION FROM FLOOR LEVEL TO 6 INCHES UP THE FWD SIDE.  CORROSION WAS REMOVED PER SPM 6-80-01.
